How To Deal With Abnormal Menstrual Cycles?
good morning .. I’m having an unusual menstrual cycle. Post menstruation on the 11th day, the clotted brown spots appeared for 3 days and on the 4th day (15th day post menstruation) menstrual blood came out. on that day I had an ultrasound and the result was fine but there was a thickening of the uterine wall. the doctor gave me 5 mg norethisterone norelut and sporetic (because when I experienced pain in BAK) which I took 2×1 for 5 days. he said, the side effect (sporetic) would come out bleeding, but what I experienced was no bleeding and the menstruation only lasted 3 days followed by brown spots. actually what are the side effects and uses of the drug?
Thank you for asking HealthReplies.com.
The sporetic inside contains the cefixime antibiotic, which is a cephalosporin class of antibiotics whose function is to treat bacterial infections, including infections of the urinary tract (UTI). This UTI is what your doctor thinks is causing your urination pain. As long as you are not allergic to cefixime components, consumption of this drug may rarely cause serious side effects, including bleeding. The side effects that often arise related to the consumption of this drug are stomach pain, nausea, bloating, dizziness, headaches, diarrhea, and so on.
In contrast to other drugs that you consume, namely norelut which contains norethisterone. This drug is a derivative of the hormone progesterone, which is a hormone that regulates the menstrual cycle in your body. Doctors often prescribe this medicine to help deal with irregular menstrual cycles, including those characterized by bleeding or spots outside the menstrual cycle as you experienced before. This drug works by modifying the balance of reproductive hormones in the body. In this way, menstruation is expected to become more regular. However, the side effect is that it is often bleeding or a delay in menstruation.
In general, if it is true that your complaint is purely due to hormonal imbalances due to consumption of norethisterone, this complaint should slowly improve after the drug runs out as long as it is accompanied by a healthy lifestyle. You can do the following tips to optimize healing:
Be more disciplined in applying rest time, exercise, and also eating Eat more vegetables and fruits rich in antioxidants Reduce consumption of instant and preservative foods Maintain ideal body weight Reduce stress, anxiety or excessive sadness Improve intimate organ hygiene Avoid free sex If after taking medication regularly and applying a healthy lifestyle as mentioned above, your complaints still haven't improved in 1 to 2 weeks, don't hesitate to go back to your doctor or gynecologist ..
I hope this helps.